- 09-19-2012, 02:00 PM
Ive been taking 5iu /day(kigtropin-prob just blue tops) for around 4 weeks, Ive just started ghrp-6 100mcg and cjc 100mg for 2 days. Ive started getting a discomfort / strange felling in my lower chest . Its not a pain but like a small throb-tightnes when I exhale about every 10-15 breaths,its not my heart or anything. It feels muscular also the joint of me big toe and also the back of my ankles has started hurting. None of these are a problem , I just wana make sure there's no big problem. Is this normal?
- 09-19-2012, 10:00 PM
- 09-20-2012, 03:01 PM
not 100% sure I think the big toe and ankle started just before the peps. Ive checked my blood pressure today as I read the peps can mess with it, all was ok.
Im guna lay off the peps for a day or two and see if the chest thing goes and then start them up see if it comes back then ill know for sure what it is.
whats carpenter syndrome?
09-20-2012, 06:01 PM
chest pain I have had before its from the peptides and you bp is lrob high...Originally Posted by GLHF
09-22-2012, 03:46 PM
went and bought a bp machine, everything was fine. I came off the peps and then back with no chest pains. I think the pains were down to stress. Ive remembered having them last year too. Now they have gone and peps are still being used, panic over ****in toe is killing me hahahaha
Similar Forum Threads
- By strongman_101 in forum IGF-1/GHReplies: 26Last Post: 07-19-2012, 10:20 AM
- By zenstinkfist in forum IGF-1/GHReplies: 14Last Post: 05-29-2010, 11:18 PM
- By dagnabit in forum IGF-1/GHReplies: 2Last Post: 03-10-2006, 01:31 PM
- By shootmeagain in forum SupplementsReplies: 26Last Post: 08-18-2005, 02:49 PM
- By joey300z in forum AnabolicsReplies: 1Last Post: 02-18-2005, 05:37 PM